Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Are mild bloated and burping feeling side effects of thryronrom?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
i was diagnosed with thyrodidits duv...? had hyperthyroidism.underwent prednisolone for a month. came back after a month had hypothyroidism and was put on Thryronrom 75 mg. have been on it since past 40 days Lately in the last 10 days i have been having a mild bloated feeling with burping not very severe just mild bowels are ok could it be due to the medicines???
Posted Fri, 20 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: Prednisolone and Thyroxine both can cause this Detailed Answer: Dear Friend. Prednisolone causes significant gastritis and even ulcers in few people. I suppose your doctor must have prescribed a drug for acidity purpose. However, many people who take thyroxine also have this problem , but they develop tolerance in few days. If your stools are normal , you may discuss with your doctor to give you a proton pump inhibitor like pantoprazole , rabeprazole in combination with domperidone for a few days. It will certainly help you. Have soft , bland diet. No spices , least oil. If my patients are already on pantoprazole , i prefer to add Syrup Digene for the symptomatic relief. Avoid taking any pain killers for any reason. I hope i am able to solve your query , you may ask me if you have any other query. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor